# SDR ASAA0892838

- Difficulty date: March 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 149A76159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W KEEL BEAM SUPPORT PANEL MATING SURFACE CORRODED STA 686 RBL 8 TO LBL 8.  REMOVED, DAMAGED SUPPORT FITTING, LOCATED, DRILLED AND INSTALLED A REPLACEMENT SUPPORT FITTING IAW B737 900 SRM 51 40 02 PG 6 7 AND SRM 51 40 05 FIG 2 PG 3.
